Pick an ailment, any ailment

These photos are right after my last post in December. 12/22/15- I went to the nurse practitioner at the derm this day, as I could not handle being so sick again on Christmas. She said I was “severe, severe” and put me back on a prednisone taper, starting at 30mg (I refused higher) this time. It worked, of course- and I was able to celebrate Christmas with my family without suffering. Looking at these photos on here is super gross, as they are magnified, but you can see the detail at least. Yuck! She also gave me triamcinolone and clobetasol (.05%) and told me to use them sparingly (half listening to my quick tale of 3 years off TS, I’m used to no one listening). No one has yet to take me seriously. I cleared up and finished the oral around the second week of January. She also tried to put me on 3 months of Doxycycline to keep the MRSA at bay. I took about 2 days of this and could not tolerate it, yet again.

Seeing this NP was hard, because she actually said that your skin doesn’t absorb TS- that the molecules are “too big.” And yes, she works for the largest dermatology group in town.

I have been okay just using the TS sparingly, not perfect, but then I started sneezing. Yes- sneezing. 
  
  

This is me today:

Sheesh- I could use a trip to the esthetician! Anyhow- my close-up selfies tend to be very “real.” This isn’t a dating website, right?

Seeing my post from December, I am seeing a common theme: animals. And I have a dog. Saturday, I was starting to get sick with cold symptoms, right ear and throat have been bothering me for a while. Natural remedies don’t seem to help me much, but I simply cannot tolerate antibiotics. I dropped my daughter off and a slumber party, was there for only 5 minutes, and they have a dog who I am not around very often. When off steroids, I was fine around this dog. Driving home, I broke out into hives and my eyes itched to where the insides were swelling, I could not stop sneezing. This has not happened, literally, since I have been off steroids. Hellacious sinus, nose draining and involuntary sneezing has followed since Saturday. I think it’s turned into a sinus infection, which I had at least 4 times a year when on TS. It always started like this.

I know in one of my earlier posts, I listed chronic, uncontrollable sneezing as one of my TSAddiction symptoms, one of the reasons I decided to stop TS. This symptom almost immediately went away in Dec 2012. And almost immediately returned upon restarting TS. I would love to have a physician following me, seeing these very clear symptoms linked with TS usage.

In December, I went to my PCP for something- cannot even remember. She saw my clear skin & I told her I had reluctantly given into the steroids again due to the pneumonia and she essentially sighed and said, “finally.” I hate the medical community!! I used to say things like “they mean well,” stuff like that- but I’m not so sure anymore. And at this point, I do take it seriously.

So here I am (see pic)- my face is just like in December and also just like when I first stopped TS. I have used TS even more sparingly over the past few days because of the sneezing and sinus issues. And I have gone into full-blown TSW again, along with my swollen nodes, sore throat, flared asthma and cough, runny (and I mean, have to plug with tissues to sleep) nose and hot, bright red face.

My husband commented that he cannot believe I have the TSW again so soon. The red face, he meant- as that is the most visible sign.

While I was healed, I was super mom for those few weeks. I didn’t feel fake energized from the oral steroids; it was more of a making-up-for-lost-time kind of thing. I try really hard to do what I can when I am sick. But here I am, was in bed all day yesterday and will be solo with kids for next 3 days.

I could go back on oral steroids, seems to be the only thing that will keep this flare at bay. That is not sustainable, though. But neither is living in constant, no-end-in-sight TSW hell. There seems to be no good answer. And no medical providers to help me. I cannot continue like this. I wonder if my body can be off and on oral steroids until I can either move to a different area, get out of my bad relationship, or have a more TSW-friendly (oxymoron?) environment. I want to be an inspiration to others, but I fear I am not. I am a complicated case, I know.

Had I stayed the course with no prednisone and no TS, I’m afraid I would have continued getting MRSA, scared to say the word, as well as been unable to kick the bloody pneumonia accompanied by sleepless nights that would not clear. With children, this is unbelievably hard.

 

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s